# SDR ASAA2019050829271

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 19,934 hours, 6,582 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Part serial: PC026974
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 19,934 hours, 6,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 2 ENG. T/C 78472010, FOUND BLADE NR 12 WITH MISSING CU-NI-IN COATING BEYOND LIMITS. GROUNDED - YES. NR 2 ENG S/N 658831, FAN BLADES NR 12 AND NR 24 REPLACED DURING ACCOMPLISHMENT OF T/C 78472010 ON W/O # 443954.
